RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1998, Volume 116, Number 1, Pages 113–121 (Mi tmf891)  

This article is cited in 4 scientific papers (total in 4 papers)

A nonlocal Hamiltonian formalism for semi-Hamiltonian systems of the hydrodynamic type

L. V. Bogdanov, E. V. Ferapontov

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: A nonlocal Hamiltonian formalism for semi-Hamiltonian systems of the hydrodynamic type is constructed using the formal Baker–Akhiezer functions for a ($2+1$)-dimensional $n$-wave system.

DOI: https://doi.org/10.4213/tmf891

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1998, 116:1, 829–835

Bibliographic databases:

Received: 19.03.1998

Citation: L. V. Bogdanov, E. V. Ferapontov, “A nonlocal Hamiltonian formalism for semi-Hamiltonian systems of the hydrodynamic type”, TMF, 116:1 (1998), 113–121; Theoret. and Math. Phys., 116:1 (1998), 829–835

Citation in format AMSBIB
\Bibitem{BogFer98}
\by L.~V.~Bogdanov, E.~V.~Ferapontov
\paper A~nonlocal Hamiltonian formalism for semi-Hamiltonian systems of the hydrodynamic type
\jour TMF
\yr 1998
\vol 116
\issue 1
\pages 113--121
\mathnet{http://mi.mathnet.ru/tmf891}
\crossref{https://doi.org/10.4213/tmf891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1700693}
\zmath{https://zbmath.org/?q=an:0965.37045}
\transl
\jour Theoret. and Math. Phys.
\yr 1998
\vol 116
\issue 1
\pages 829--835
\crossref{https://doi.org/10.1007/BF02557125}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076425700004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf891
  • https://doi.org/10.4213/tmf891
  • http://mi.mathnet.ru/eng/tmf/v116/i1/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maltsev A.Y., Novikov S.P., “On the local systems Hamiltonian in the weakly non-local Poisson brackets”, Physica D, 156:1–2 (2001), 53–80  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    2. Ferapontov, EV, “Reciprocal transformations of Hamiltonian operators of hydrodynamic type: Nonlocal Hamiltonian formalism for linearly degenerate systems”, Journal of Mathematical Physics, 44:3 (2003), 1150  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    3. Maltsev, AY, “Weakly nonlocal symplectic structures, Whitham method and weakly nonlocal symplectic structures of hydrodynamic type”, Journal of Physics A-Mathematical and General, 38:3 (2005), 637  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    4. Bulchandani V.B., “On Classical Integrability of the Hydrodynamics of Quantum Integrable Systems”, J. Phys. A-Math. Theor., 50:43 (2017), 435203  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:341
    Full text:111
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019